# SDR HNAA2023120600457

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,805 hours, 37,275 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

WING A ICE FAIL MSG WITH WING ANTI ICE INOP MSG IN ICING CONDITIONS.   TS IN REF TO FIM 30-11-00-810-810-A DIAGRAM 003 UP TO BLOCK 6.R/R RH WING ANTI-ICING PICCOLO BURST PRESSURE TRANSDUCER IAW AMM 30-11-12. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME.
